MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CYSTOSCOPY IRRIGATION SET; SYSTEM, IRRIGATION, UROLOGICAL

BAXTER HEALTHCARE CORPORATION CYSTOSCOPY IRRIGATION SET; SYSTEM, IRRIGATION, UROLOGICAL
Catalog Number 2C4040
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G1: device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that particulate matter (pm) was discovered within the sterile packaging of a cysto/bladder irrigation set.The pm was further described as hair in the package.This was discovered prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H10: the device was received for evaluation.A visual inspection was performed with the naked eye which observed a hair inside the packaging.The reported condition was verified.The cause of the condition was a manufacturing related issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CYSTOSCOPY IRRIGATION SET
Common Device Name
SYSTEM, IRRIGATION, UROLOGICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
see h10
see h10
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key18352253
Report Number1416980-2023-06601
Device Sequence Number15575656
Product Code LJH
UDI-Device Identifier00085412001050
UDI-Public(01)00085412001050
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K960787
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2C4040
Device Lot NumberR23F02086
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2023
Supplement Date Received by Manufacturer01/16/2024
Initial Report FDA Received Date12/18/2023
Supplement Report FDA Received Date01/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown